UNIGE document Scientific Article
previous document  unige:114836  next document
add to browser collection
Title

Covers counting via Feynman calculus

Author
Published in Journal of Mathematical Sciences. 2013, vol. 190, no. 3, p. 438-450
Collection Open Access - Licence nationale Springer 
Abstract Let G be a finite group. In this paper, we present a tool for counting the number of principal G-bundles over a surface. As an application, we express (nonstandard) generating functions for the double Hurwitz number as intergrals over commutative Frobnius algebras associated with symmetric groups. Bibliography: 11 titles.
Identifiers
Full text
Article (Published version) (390 Kb) - public document Free access
Structures
Citation
(ISO format)
KAREV, Maksim. Covers counting via Feynman calculus. In: Journal of Mathematical Sciences, 2013, vol. 190, n° 3, p. 438-450. doi: 10.1007/s10958-013-1259-z https://archive-ouverte.unige.ch/unige:114836

169 hits

68 downloads

Update

Deposited on : 2019-03-06

Export document
Format :
Citation style :